# SDR QXEA2013080201204

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 15,039 hours, 16,101 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Failed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 PROPELLER AUTOFEATHER CONTROL FAILS DAILY TEST. INTEROGATED CDS FOUND FAULT 228B ON NR 1 ENGINE C/W FIM TASK 61-20-65-810-832, FAULT CODE CLEARED A/F TEST PASSED. RETURNED TO SERVICE.
